# SDR SWAA2015010935621

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 28,479 hours, 16,727 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB 92.70 CRACKED, APPROX 30 INCHES FROM FRONT SPAR & APPROX 1 INCH ABOVE THE LOWER RIB EDGE.  REPAIRED RIB IAW SRM.
